On efficient sequential estimation for the simple single server queue

Valeri Stefanov

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)55-56
    JournalBrazilian Journal of Probability and Statistics
    Volume9
    Publication statusPublished - 1995

    Cite this

    @article{83a07e09819c48ecaa9e2aa5a3af855d,
    title = "On efficient sequential estimation for the simple single server queue",
    author = "Valeri Stefanov",
    year = "1995",
    language = "English",
    volume = "9",
    pages = "55--56",
    journal = "Brazilian Journal of Probability and Statistics",
    issn = "0103-0752",
    publisher = "Associacao Brasileira de Estatistica",

    }

    On efficient sequential estimation for the simple single server queue. / Stefanov, Valeri.

    In: Brazilian Journal of Probability and Statistics, Vol. 9, 1995, p. 55-56.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On efficient sequential estimation for the simple single server queue

    AU - Stefanov, Valeri

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 9

    SP - 55

    EP - 56

    JO - Brazilian Journal of Probability and Statistics

    JF - Brazilian Journal of Probability and Statistics

    SN - 0103-0752

    ER -